Restricted access to the most recent articles in subscription journals was reinstated on January 12, 2021. These articles can be consulted through the digital resources portal of one of Érudit's 1,200 partner institutions or subscribers. More informations

Algorithmic Operations Research

Volume 4, Number 1, Winter 2009

Table of contents (7 articles)

Articles

  1. Solving some Multistage Robust Decision Problems with Huge Implicitly Defined Scenario Trees
  2. Compatible Weights and Valid Cycles in Non-spanning OSPF Routing Patterns
  3. Greedy Algorithms for On-Line Set-Covering
  4. Approximated MLC shape matrix decomposition with interleaf collision constraint
  5. Robust Selling Times in Adaptive Portfolio Management
  6. General Form of a Nonmonotone Line Search Technique for Unconstrained Optimization
  7. A Solution Approach for Two-Stage Stochastic Nonlinear Mixed Integer Programs

Back issues of Algorithmic Operations Research